# SDR CA041020011

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 337A
- Aircraft time: 5,099 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C59
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN36A
- Condition: Missing
- Location: Lt Wheel
- Component: Wheel, Cessna
- Component part number: C1630010401
- Stage of operation: TX
- How discovered: O
- Nature of condition: D, B
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING TO PARK, THE LEFT WHEEL STARTED TO SMOKE AND THE AIRCRAFT STARTED TO SHAKE. AFTER APPLYING BRAKES EVERYTHING WENT BACK TO NORMAL. UPON INSPECTION THE TIRE HAD WORN ALMOST THROUGH AND ONE OF THE THREE WHEEL BOLTS WAS MISSING. AFTER THE WHEEL WEAS REMOVED IT WAS OBVIOUS WHERE PART OF THE MISSING BOLT HAD TEMPORARILY LODGED ITSELF TO CAUSE THE WHEEL TO LOCK UP. A NEW TIRE AND BOLT WAS INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE. IF THE BOLT HAD FALLEN OUT BECAUSE THE NUT WENT MISSING THERE WOULD HAVE BEEN DAMAGE TO THE WHEEL HALF, BUT THERE WAS NONE. THEREFORE, IT LOOKS LIKE THE BOLT BROKE.  WE COULD NOT FIND THE BOLT.
